Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Weight Loss
May 20, 2012

I've been gaining a lot of weight since starting my ARV treatment. While this is a good thing, I would like to shed a few kilos so that I can maintain a healthy weight. Will taking Gingko Green Tea capsules have adverse effects if I'm mixed with ARV's (Efavirenz and Didivir/Truvada)?

Response from Mr. Vergel

Gingko has not been shown to decrease weight. Some small studies show that green tea may do so, but in a a very small way. Gingko may have negative interactions with Efavirenz. Do not take it!

Interaction of Ginkgo biloba with efavirenz

Watch what you eat and exercise following these suggestions:

Power Aging Recommendations

Nelson Vergel



Previous
cpk
Next
saw palmetto

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement